# SDR SWAA2015121547166

- Difficulty date: December 1, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 26,105 hours, 15,465 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 9936534
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EGRESS ESCAPE SLIDE GIRT BAR FITTING DAMAGED.  R & R FITTING IAW AMM.
